# SDR ASMF201611018

- Difficulty date: September 30, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 45,789 hours, 21,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE RIGHT DOOR SLIDE NUMBER 1 WAS FOUND OUT OF POSITION.  MAINTENANCE PERSONNEL REMOVED AND INSTALLED THE LEFT DOOR SLIDE RAFT NUMBER 1 IAW AMM 25-66-01, TESTED CORRECT.
